Recent reports add to the evidence that people starting HIV treatment are prone to weight gain. A study of nearly 2,000 people in Africa found that those who started on the integrase inhibitor dolutegravir, tenofovir disoproxil fumarate (TDF) and lamivudine were 85% more likely to become overweight or obese than those starting other regimens, while those who had not yet begun treatment were 55% less likely to gain this much weight. A trial in South Africa found that people who started on dolutegravir, tenofovir alafenamide (TAF) and emtricitabine gained substantially more weight than those who used dolutegravir, TDF and emtricitabine or an efavirenz-based regimen. Women gained more weight than men—about 27 pounds within three years. Finally, a study of more than 138,000 Kaiser Permanente members found that people starting HIV treatment gained weight faster than their HIV-negative peers. These findings are concerning because excess weight can lead to cardiovascular disease and other health problems.